# SDR HALA20240214041

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 11,924 hours, 2,716 cycles
- Engine: PW113GAJM
- Engine time: 7,882 hours, 2,864 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 HAS A HYDRAULIC LEAK COMING FROM DRAIN MASTER EDP PORT. REMOVED AND REPLACED ENGINE #2 HYDRAULIC ENGINE DRIVEN PUMP PER A321 AMM 29-13-51. OPS CHECK GOOD. NO LEAKS FOUND, AFTER ENG RUN. HYD FIRE SHUT OFF VALVE OPS CHECK GOOD. A/C OK TO CONTINUE SERVICE.
